hi.i have same question ,i was been using betnovate n for 6 yrs now i m trying to stop it but
redness and itching on my face starts after i stoped it.my face starts to burn if i use any mostuirising cream so thats why i m using cetaphil it prevent burn
but still having redness problem under eyes and it looks very awful like a some kind of disease.pls help me out
What you are having is steroid induced rosacea. Steroid induced rosacea or dermatitis is an adverse effects of using steroids. Some patients develop steroid-induced rosacea within weeks of applying a topical steroid; others may not experience it for years.
Avoiding rosacea triggers, such as caffeine, spicy foods, and alcohol, also may help clear the skin. Also use of antibiotic creams, antihistaminics, sun screens and tacrolimus(available by prescription) helps but consultation of a dermatologist is required first.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I also have the same problem i used betnovate n for 6 months and when i stopped using i got an awful face and my doctor diagonosed me steroid induced acne .... i want to ask is this side effect permanent and how much time it takes betnovate n to get out of the system ........
Hello Dcotor, I was also used betnovate N cream for 4 yrs, but I stopped using it, I consulted by a Dermatologist. he told me to stop using it. but I told him if wont use that cream my face will be itching and will dry. He has given some of creams which i am using from 20 days. 1. Sungrace total(sunscreen lotion). 2 Episoft (cleansing lotion). 3 Elovera cream (before sleeping). 4 Derive-CMS Gel ( for pimples). 5 Cutizone cream (for redness - this cream used for only 3 days. now i am not using). and also given Vitamin E tablets.
These all I am using regularly, but still my face is itching and drying everyday. Please advice why it is still not recover? what I am using is correct? I am deciding to stop using all the creams. Its very difficult having a face like this and go to office. Please ahelp me what action to be taken. Thanks
I have rashes on my face for a while now and I use Betnovate N for this. The problem is as long as I use this cream, the rashes appear to be lighter but when I stop using it, the rashes reappear. My skin is sensitive and I don’t want to use more chemicals on it. Is there any solution
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.